X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How to withdraw from klonopin?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. How to withdraw from klonopin?

Asked: 2018-09-20 22:42:23

2

5

Answered: 2018-09-22 03:34:28

Benzo withdrawals can be dangerous. You should always try and cut back slowly to stop from shocking your body. Talk to your doctor. You may have seizures, insomnia, and severe bouts of anxiety that can sometimes cause your blood pressure to go up. Otherwise, try clean eating, drink lots of water, and try meditation to help.

4

Answered: 2018-09-22 09:51:21

Just a few hours after your last dose, you’ll start to feel kind of out of it. You can feel sick, your heart may pound, and you can also pass out and have pretty bad seizures. I wouldn’t recommend doing it without rehab or your doc. Just have someone with you and be gentle with yourself. Take time off of work and eat and drink enough.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!